Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrigendum to ``Paramodular abelian varieties of odd conductor"


Authors: Armand Brumer and Kenneth Kramer
Journal: Trans. Amer. Math. Soc. 372 (2019), 2251-2254
MSC (2010): Primary 11G10; Secondary 14K15, 11F46
DOI: https://doi.org/10.1090/tran/7792
Published electronically: May 1, 2019
Original Article: Trans. Amer. Math. Soc. 366 (2014), 2463-2516.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Frank Calegari was kind enough to point out a phenomenon overlooked in the paramodular conjecture in our paper. We propose a modification and prove that the phenomenon occurs infrequently.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11G10, 14K15, 11F46

Retrieve articles in all journals with MSC (2010): 11G10, 14K15, 11F46


Additional Information

Armand Brumer
Affiliation: Department of Mathematics, Fordham University, Bronx, New York 10458
Email: brumer@fordham.edu

Kenneth Kramer
Affiliation: Department of Mathematics, Queens College (CUNY), Flushing, New York 11367; and Department of Mathematics, The Graduate Center of CUNY, New York, New York 10016
Email: kkramer@qc.cuny.edu

DOI: https://doi.org/10.1090/tran/7792
Keywords: Abelian variety, finite flat group scheme, polarization, division field, paramodular group
Received by editor(s): August 31, 2018
Received by editor(s) in revised form: November 25, 2018
Published electronically: May 1, 2019
Article copyright: © Copyright 2019 American Mathematical Society